# SDR WX0A071977

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305385
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CUSP WEB PUNCTURED STATION 717 AT LBL 52.  REMOVED DAMAGE ON CUSP WEB.  FABRICATED FILLER & DOUBLER.  LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW SRM 53-05 FIGURE 131A-21.
